Trying to take less and less Cypionate...
- 11-02-2009, 09:58 AM
Trying to take less and less Cypionate...
About 3 months ago, I started taking 30mg of Testosterone Cypionate via subcutaneous injection on a daily basis - along with 200iu of HCG every 5 days and 1.2mg of Anastrazole every other day. The only reason for any of this was to enhance my libido - and it worked.
About 3 weeks ago I dropped by testosterone dose down to 24mg daily and a week ago I went down to 20mg daily. So far, so good. I still have a libido - so I'm happy and satisfied.
I plan on dropping down to 16mg daily over the next week or so...
Being that I'm on HCG - even at such a low dose - I'm probably still making some of my own testosterone. Is that correct? And as we all know, taking testosterone injections decreases your body's own ability to create testosterone on it's own.. But is there some point where if I take little enough that I'll start producing more naturally? Or will that not happen until I'm completely off the injections - if that's even possible...
Let me know what you think...
Thanks in advance...
- 11-03-2009, 12:50 PM
I feel what your doing is all wrong in the first place low Testosterone dose not kill ones libido. High levels of Estradiol kills wood and libido. When I first tested my TT levels were 120 and I was having sex 3x's / wk. I was at age 40 I just was to damed fatigued to have sex so I let my wife do the work. I was later on TRT that I losted night time and morning wood with some bad ED problems and now libido. When I went on Arimidex and got my Estradiol levels down my wood and libido come back and my ED was gone.
In your case it was your using Arimidex this upped your libido and if your Total T levels were good over 450 and your doing TRT you messed your self up and shut down your Pituitary from sending LH and FSH to your Testis. And taking HCG acts like LH and shuts down your brain from sending LH if your on HCG.
So if you keep going down on your Dose of Test C your going to crash and if you keep taking this much Arimidex your going to drive your Estradiol levels to low and end up with no wood or libido. Can you post to men your labs with the ranges and units so I can see why a Dr. treated you with this.
You might need to go back to what you were doing that was working for you if it's not broken don't fix it and what your trying to do is all wrong.
- 11-03-2009, 12:58 PM
11-03-2009, 01:00 PM
11-04-2009, 07:13 PM
11-05-2009, 12:23 PM
You can try doing this but going on TRT over 3 months shuts you down your brain stops sending the LH and FSH messages to your Testis to make more Testosterone. I only know of one guy that came off TRT and treated his high levels of Estradiol with Arimidex and got his T levels back up with out TRT.
11-05-2009, 02:03 PM
I don't have any issue with being on TRT for the rest of my life. It's no big deal to me. However, I will experiment to see if I can come off without any major issues. I can keep my test in the mid to high 500 range using over the counter supplements.. My Free "T" was good as well. However, I still had a low libido - so I decided to go back on TRT - and now I feel fine.
What I plan on doing now is taking as small a dose of testosterone as I can to see exactly how much I need to feel right. From there, I MAY decide to simply come off the cypionate and possibly the HCG - and go along with the over the counter stuff and Arimidex to see where that takes me.
11-05-2009, 03:15 PM
Well we are here if you need help with this everyone needs to do to this at one least one once. I never wanted to try this but Dr.'s I was seeing kept sending me to see Endo's and they took me off TRT each time seven times. Not once did they find out anything other then how sick they made me.
And the shame of it all was each time it took me longer back on TRT to get leveled off.
11-08-2009, 09:45 PM
If you have good numbers of testosterone then managing thyroid and adrenals could help with e2 manipulation as well as using armidex to help control it. I would also look at your consumption of fish oils and also your nutritional status and supplementation.
I am not a medical Dr, please keep in mind that this answer is for information purposes only, and is not intended to diagnose, treat or replace sound medical advice from your physician or health care provider.
Similar Forum Threads
- By Rock Lee in forum AnabolicsReplies: 1Last Post: 07-06-2004, 05:11 PM
- By bellicose in forum AnabolicsReplies: 6Last Post: 01-23-2004, 02:02 PM
- By gorilla2015 in forum AnabolicsReplies: 14Last Post: 01-07-2004, 11:37 AM
- By drei in forum AnabolicsReplies: 1Last Post: 10-20-2003, 08:52 PM